Idrees Ahmad Khan
Idrees Ahmad Khan
Assistant Professor, Department of Mathematics, Integral University
Verified email at iul.ac.in
Title
Cited by
Cited by
Year
Unique fixed point theorems for generalized contractive mappings in partial metric spaces
LN Mishra, SK Tiwari, VN Mishra, IA Khan
Journal of Function Spaces 2015, 2015
952015
Weak θ-contractions and some fixed point results with applications to fractal theory
M Imdad, WM Alfaqih, IA Khan
Advances in Difference Equations 2018 (1), 1-18, 2018
192018
Order-theoretic common fixed point results for F-contractions
R Gubran, M Imdad, IA Khan, WM Alfaqih
Bull. Math. Anal. Appl 10 (1), 80-88, 2018
112018
An alternative approach for solving bi-level programming problems
R Birla, VK Agarwal, IA Khan, VN Mishra
American Journal of Operations Research 7 (03), 239, 2017
112017
New fuzzy φ-fixed point results employing a new class of fuzzy contractive mappings
HN Saleh, IA Khan, M Imdad, WM Alfaqih
Journal of Intelligent & Fuzzy Systems 37 (4), 5391-5402, 2019
82019
ORDER-THEORETIC FIXED POINT RESULTS FOR (ψ, φ, η)g-GENERALIZED WEAK CONTRACTIVE MAPPINGS.
M Imdad, M Asim, IA Khan, R Gubran
Journal of Mathematical Analysis 8 (6), 2017
72017
On a modification of Dunkl generalization of Szász Operators via q-calculus
VN Mishra, S Pandey, IA Khan
European Journal of Pure and Applied Mathematics 10 (5), 1067-1077, 2017
72017
Degenerate Hermite poly-Bernoulli numbers and polynomials with q-parameter
WA Khan, IA Khan, M Ali
Studia Universitatis Babes-Bolyai, Mathematica 65 (1), 3-15, 2020
62020
On certain integral transforms involving generalized Bessel-Maitland function
WA KHAN, IA KHAN, M AHMAD
J. Appl. & Pure Math. Vol 2 (1-2), 63-78, 2020
62020
Trigonometric Approximation of Signals (Functions) Belonging to the Lip(ξ(t),r),(r>1)-Class by (E,q) (q>0)-Means of the Conjugate Series of Its Fourier Series
VN Mishra, HH Khan, IA Khan, K Khatri, LN Mishra
Scientific Research Publishing, 2013
62013
Approximation of signals by product summability transform
VN Mishra, HH Khan, K Khatri, IA Khan, LN Mishra
Asian Journal of Mathematics & Statistics 6 (1), 12, 2013
62013
Relation-theoretic coincidence and common fixed point results under ( F , R ) g -contractions …
WM Alfaqih, M Imdad, R Gubran, IA Khan
Fixed Point Theory and Applications 2019 (1), 1-18, 2019
52019
A note on q-analogue of Hermite-poly-Bernoulli numbers and polynomials
WA Khan, IA Khan, M Ali
Mathematica Moravica 23 (2), 1-16, 2019
42019
Apostol type (p, q)-Frobenius–Eulerian polynomials and numbers
WA Khan, IA Khan, U Duran, M Acikgoz
Afrika Matematika 32 (1), 115-130, 2021
32021
Degenerate polyexponential-Genocchi numbers and polynomials
WA Khan, K Ayesha, IA Khan
J. Math. Comput. Sci 22, 381-381, 2021
32021
Fuzzy Θ f-contractive mappings and their fixed points with applications
H Nasr Saleh, M Imdad, I Khan, M Hasanuzzaman
Journal of Intelligent & Fuzzy Systems, 1-10, 2020
32020
A NOTE ON (p, q)-ANALOGUE TYPE OF FROBENIUS-GENOCCHI NUMBERS AND POLYNOMIALS
WA Khan, IA Khan
East Asian mathematical journal 36 (1), 13-24, 2020
32020
On certain integral transform involving generalized Bessel-Maitland function and applications
M Ali, WA Khan, IA Khan
J. Frac. Calcu. and applications 11 (1), 173-181, 2020
32020
Multifarious results for q-Hermite based Frobenius type Eulerian polynomials
W Khan, IA Khan, M Acikgoz, U Duran
Preprints, 2019
32019
Common Fixed Point Theorems in Metric Space by Altering Distance Function
VN Mishra, BR Wadkar, R Bhardwaj, IA Khan, B Singh
Advances in Pure Mathematics 7 (6), 335-344, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20